MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON MEDICAL SYSTEMS BD THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET
Model Number 303369
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that fluids wouldn't drip from the bd¿ threaded lock cannula when it was connected during use.The following information was provided by the initial reporter, translated from (b)(6) to english: "even after connecting to the threaded lock cannula, fluids didn't drip down.".
 
Additional Manufacturer Narrative
H.6.Investigation: four photos were received and evaluated.One loose and reportedly used and one sealed packaged threaded lock piece, confirmed to be from batch #9340417 (p/n 303369), were observed in the photos.The loose piece was from cavity 18.No damage and no obvious molding defects were observed in this piece based on the returned photos.The units were given to molding to perform an air water leak test, as an interlink connector is not present in the lab to perform testing on both sides of the device.No leakage was observed.Additionally, the molding department performed a visual examination of the devices and confirmed that no physical damage or molding defects were observed.A root cause cannot be confirmed in the absence of a confirmed defect.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported that fluids wouldn't drip from the bd¿ threaded lock cannula when it was connected during use.The following information was provided by the initial reporter, translated from japanese to english: "even after connecting to the threaded lock cannula, fluids didn't drip down.".

Brand Name
BD THREADED LOCK CANNULA
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10742620
Report Number1213809-2020-00742
Device Sequence Number11682535
Product Code FMI
UDI-Device Identifier30382903033691
UDI-Public30382903033691
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011858
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2024
Device Model Number303369
Device Catalogue Number303369
Device Lot Number9340417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2020
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1